# SDR P5CA9600391

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B401551
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PNEUMATIC DUCT NR 4 PYLON BY T-CONNECTION FOR PRESSURE ANTICIPATOR ASSEMBLY.  REMOVED AND REPLACED DUCT PER BOEING MAINTENANCE MANUAL 36-11-01.
